# SDR FDEA201806131475

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,884 hours, 18,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BS 345 TO 365, RBL 14.  REMOVED THE CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, 51-40-05,  AND DWG VA-3504-NC.
